Distribution-valued iterated gradient and chaotic decompositions of Poisson jump times functionals.

Título inglés Distribution-valued iterated gradient and chaotic decompositions of Poisson jump times functionals.
Título español Gradiente distribución-valuado iterado y descomposiciones caóticas de funcionales de momentos de salto en procesos de Poisson.
Autor/es Privault, Nicolas
Organización Dép. Math. Univ. La Rochelle, La Rochelle, Francia
Revista 0214-1493
Publicación 2002, 46(1): 27-48, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We define a class of distributions on Poisson space which allows to iterate a modification of the gradient of [1]. As an application we obtain, with relatively short calculations, a formula for the chaos expansion of functionals of jump times of the Poisson process.
Clasificación UNESCO 120808
Palabras clave español Proceso de Markov ; Procesos de Poisson ; Funcionales ; Integración estocástica
Código MathReviews MR1904855
Icono pdf Acceso al artículo completo